Positive steady states for a prey-predator cross-diffusion system with a protection zone and Holling type II functional response

Kazuhiro Oeda

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper is concerned with the steady state problem of a prey-predator cross-diffusion system with a protection zone and Holling type II functional response. A sufficient condition for the existence of positive steady state solutions is given. Our proof is based on the bifurcation theory and some a priori estimates.

Original languageEnglish
Pages (from-to)597-603
Number of pages7
JournalDiscrete and Continuous Dynamical Systems - Series S
Issue numberSUPPL.
Publication statusPublished - 2013

    Fingerprint

Keywords

  • Coexistence states
  • Cross-diffusion
  • Functional response
  • Prey-predator model
  • Protection zone

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this